# SDR VNAA0303022

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 20,818 hours, 18,598 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Part number: 20040
- Part serial: 1127
- Condition: Failed
- Location: Rh
- Part time: 15,693 hours, 13,608 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND ALTERNATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE REPLACED THE RIGHT HAND ALTERNATOR AND THE GARLOCK SEAL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
